RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 785–789 (Mi mz1345)  

Brief Communications

On the Ito multiplication table for second-order quantum stochastic processes

D. V. Viktorov

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm1345

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 688–692

Bibliographic databases:

Received: 17.02.1998

Citation: D. V. Viktorov, “On the Ito multiplication table for second-order quantum stochastic processes”, Mat. Zametki, 63:5 (1998), 785–789; Math. Notes, 63:5 (1998), 688–692

Citation in format AMSBIB
\Bibitem{Vik98}
\by D.~V.~Viktorov
\paper On the Ito multiplication table for second-order quantum stochastic processes
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 785--789
\mathnet{http://mi.mathnet.ru/mz1345}
\crossref{https://doi.org/10.4213/mzm1345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683652}
\zmath{https://zbmath.org/?q=an:0924.47055}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 688--692
\crossref{https://doi.org/10.1007/BF02312851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1345
  • https://doi.org/10.4213/mzm1345
  • http://mi.mathnet.ru/eng/mz/v63/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:87
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020